Access Restriction

Author Basco, Vincenzo ♦ Cannarsa, Piermarco ♦ Frankowska, Hélène
Source Hyper Articles en Ligne (HAL)
Content type Text
Publisher Elsevier
File Format PDF
Language English
Subject Keyword math ♦ Mathematics [math]
Abstract Regularity properties are investigated for the value function of the Bolza optimal control problem with affine dynamic and end-point constraints. In the absence of singular geodesics, we prove the local semiconcavity of the sub-Riemannian distance from a compact set Γ ⊂ R n. Such a regularity result was obtained by the second author and L. Rifford in [Semiconcavity results for optimal control problems admitting no singular minimizing controls, Annales de l'IHP Analyse non linéaire 25(4): 2008 ] when Γ is a singleton. Furthermore, we derive sensitivity relations for time optimal control problems with general target sets Γ, that is, without imposing any geometric assumptions on Γ.
ISSN 0362546X
Educational Use Research
Learning Resource Type Article
Publisher Date 2019-07-01
Journal Nonlinear Analysis: Theory, Methods and Applications
Volume Number 184
Page Count 23
Starting Page 298
Ending Page 320